advertisement
Question
Posted by: probi | 2010/11/04

probiflora hair loss

I have been taking 2 caps of Probiflora Strain9 for the past 3 months to help a candida infection.But since taking tabs, my hair is falling out in chunks everyday. Could I be sensitive to any of the ingredients? I have had an iron / vit b12/ thyroid test and they are all normaL Could the hair loss be due to the candida infection clearing up? or what could the hair loss be due to?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi P

I doubt whether the probiflora is the cause of you hairloss. In some less common cases candida infections may lead to hair loss. I'd suggest seeing a doctor for an accurate diagnosis before starting self-treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/11/05

Hi P

I doubt whether the probiflora is the cause of you hairloss. In some less common cases candida infections may lead to hair loss. I'd suggest seeing a doctor for an accurate diagnosis before starting self-treatment.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement